Volume 19, Number 3, September 2014

Table of Contents

Articles

ANALYSIS ON THE LOCATION OF ZEROS OF POLYNOMIALS WITH ARBITRARY VARIABLES ASSOCIATED TO EXTREME COEFFICIENTS PDF
B. L. Raina, S. Sripriya, P. K. Raina 307-316
CONVERGENCE THEOREMS FOR A GENERALIZED EQUILIBRIUM PROBLEM AND TWO ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN HILBERT SPACES PDF
Ying Liu 317-328
ON THE CONVERGENCE OF A MODIFIED S-ITERATION PROCESS FOR ASYMPTOTICALLY QUASI-NONEXPANSIVE TYPE MAPPINGS IN A CAT(0) SPACE PDF
G. S. Saluja, Jong Kyu Kim 329-339
L^P MEAN ESTIMATES FOR B-OPERATORS PDF
N. A. Rather, S. H. Ahangar 341-357
A GENERALIZATION OF GERAGHTY'S THEOREM IN PARTIALLY ORDERED G-METRIC SPACES AND APPLICATION TO ORDINARY DIFFERENTIAL EQUATIONS PDF
Zeid I. AL-Muhiameed, M. Bousselsal, M. Laid Kadri, Sidi Hamidou Jah 359-377
LOCAL CONVERGENCE OF A MULTI-POINT-PARAMETER NEWTON-LIKE METHODS IN BANACH SPACE PDF
Ioannis K. Argyros, Santhosh George 379-390
ON THE RATE OF CONVERGENCE OF PICARD AND PICARD-MANN HYBRID ITERATIONS FOR CONTINUOUS FUNCTIONS ON AN ARBITRARY INTERVAL PDF
Qiao-Li Dong, Han-Bo Yuan, Yan-Yan Lu 391-399
NEW OSCILLATION CRITERIA FOR CERTAIN TYPE OF THIRD ORDER MIXED NEUTRAL DIFFERENTIAL EQUATIONS PDF
R. Rama, E. Thandapani, S. Selvarangam 401-406
POSSIBILITY OR IMPOSSIBILITY OF THE METRIZABILITY OF CONE METRIC SPACES VIA RENORMING THE BANACH SPACES PDF
Mehdi Asadi 407-411
LOCAL ATTRACTIVITY AND STABILITY RESULTS FOR HYBRID FUNCTIONAL NONLINEAR FRACTIONAL INTEGRAL EQUATIONS PDF
Bapurao C. Dhage, Shyam B. Dhage, Dnyaneshwar V. Mule 413-431
SOLVABILITY AND ASYMPTOTICALLY STABLE OF A MIXED FUNCTIONAL INTEGRAL EQUATION IN N VARIABLES PDF
Pham Hong Danh, Le Thi Phuong Ngoc, Nguyen Thanh Long 433-454
SYSTEMS OF RANDOM NONLINEAR VARIATIONAL INCLUSIONS WITH FUZZY MAPPINGS IN q-UNIFORMLY SMOOTH BANACH SPACES PDF
. Salahuddin, Ram U. Verma 455-478


ISSN: 1229-1595 (Print), 2466-0973 (Online)